# SDR ASAA0954242

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,978 hours, 2,585 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AIRCRAFT WARMS UP TO ROW 9 ROW 9 AFT STAYS VERY COLD STAYS COLD UNTIL AFT 4B ZONE TEMP CONTROLLER IS NEAR FULL WARM ON.  PAST 3 O'CLOCK POSITION. IN THIS POSITION AFT CABIN TEMP & SUPPLY DUCT BOTH SHOW 30DEGS ON A/C PANEL BUT DOES NOT FEEL WARM IN AFT CABIN.  GROUNDED YES.  VERIFIED PASS CABIN AFT TEMP (AIR) NOT RESPONDING WITH CABIN CHANGE TEMP.  CLEANED BOTH CABIN TEMP SENSOR FILTERS AND SENSORS TEST NML (GRND VERIFICATION) PER MM 21 61 10 000 802 BOTH ZONE TEMP CONTROLLERS BITE TESTS.  NML PER FIM 21 62 62 TASK 801.
